# SDR HNAA2013032600181

- Difficulty date: March 26, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 45,596 hours, 54,133 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LOCK FASTENERS ARE CORRODED ON RT UPPER SKIN SURFACE AT STA YW174.  R & R HARDWARE IAW SRM 51-400-10.
